neurologist and onc...
 
Notifications
Clear all

neurologist and oncologist

 
Bombi
(@Bombi)
Trusted Member

So tomorrow I'll do the phone book and all that but It seems like I need to discuss some issues with an oncologist and a neurologist. Pm with any recommendations. thanks

Quote
Topic starter Posted : September 7, 2008 11:55 pm
Marty on STT
(@Marty_on_STT)
Trusted Member

Which island?

ReplyQuote
Posted : September 8, 2008 11:04 am
Bombi
(@Bombi)
Trusted Member

I'm on STX. But I want to look at all options. Thanks Marty.

ReplyQuote
Topic starter Posted : September 8, 2008 11:53 am
tyson7777
(@tyson7777)
Active Member

On St Thomas I would recommend Dr. Weisher (neurologist).

ReplyQuote
Posted : September 9, 2008 3:14 pm
dougtamjj
(@dougtamjj)
Expert

Bombi, I hope all is well with you and your issues are nothing serious.:-)

Tam

ReplyQuote
Posted : September 9, 2008 4:27 pm
Bombi
(@Bombi)
Trusted Member

Tami, thanks for your support. I've always avoided telling people that I have Multiple Sclerosis and until recently no one would have noticed. i went to the states to get an assessment of my condition after avoiding reality for acouple of years. I found out that the drug I'm using has lost it's effectiveness and was prescribed a new therapy which is very expensive and has a rigid protocol.
So I'm in the process of trying to be my own advocate and arrange the treatment and administration of the drug in the VI, so far not a lot of success but I'm adamant.
So many people have responded in a caring manner with ideas and suggestions and I'm humbled by the compassion I've received.
This is one of the reasons I live here. People are real and caring and I'm staying until they wheel me out.
I'm confident I'll succeed. I always do, some how. If not I have great rationalization and avoidance skills I can fall back on.
Again thank so much and although I've never met most of you you are some of the best people I feel I have come to know.

ReplyQuote
Topic starter Posted : September 9, 2008 5:12 pm
dougtamjj
(@dougtamjj)
Expert

Bombi, I was going to respond via PM but I thought maybe someone else might benefit. I don't know if you have read the book Climbling Higher by Montel Williams. It is about his life and dealing with MS. At the end of the book is an Appendix with 43 questions answered by a doctors roundtable. It is very informative and helpful. I have a copy of this book and would be delighted to give it to you.

You can also contact:

The Montel Williams MS Foundation
331 West 57th Street, PMB #420
New York, NY 10019

www.montelms.org
212-830-0348

Good luck to you.

Tam

ReplyQuote
Posted : September 9, 2008 6:44 pm
SistaIrijah
(@SistaIrijah)
Advanced Member

greetings

it is in my meditations that the I find the necessary avenue of care and that the I's needs are met in a timely fashion.
my dawta has MS.
she is 27, and takes the shot called REBIFF three times a week.
her dr. reasoned with her about trying a new drug....i forget the name....i will ask her in the laters and then post when class is over this evening.
i know i am hesitant in advising her to change her drug regimen as the thing is not too "kosher" from what i have read.
it is sad that this disability cannot be completely put into remission with an herbal vibration, although combining the drug (REBIFF) with herbal supplementations and a very healthy diet, with exercise when able, seems to be of goodness.

guidance and itection

Sis Irijah

ReplyQuote
Posted : September 9, 2008 7:40 pm
Trade
(@Trade)
Expert

I'm wishing you the best, Bombi for the help you need. Good luck to your daughter, Sistalrijah.

ReplyQuote
Posted : September 9, 2008 8:24 pm
Bombi
(@Bombi)
Trusted Member

Trade, thanks.

tyson, I'll call his office, thanyou

Tam, I'd be psyched to borrow it. My crazy diet is similiar to his except for Ben and Jerry's coffee heath bar crunch.

sista, the drug is Tysabri and if your daughter is doing good with her Rebif tell her to stay with it because the side effects of Ty are scary.
I live a healthy life and stay positive and try to live one love. Although my quest in fully establishing my beliefs is not yet complete I admire his words and teachings and follow many of them.

ReplyQuote
Topic starter Posted : September 9, 2008 10:48 pm
SistaIrijah
(@SistaIrijah)
Advanced Member

irie sis

the drug IS tysabri sis, and that is the one that i have read about that is not so good, as the I says.
too many ifs and maybes there for my taste seen.
glad to know you are aware of the new drug and its side effects.

bless

ReplyQuote
Posted : September 10, 2008 12:15 am
Close Menu